Logic
A modular Szemerédi–Trotter theorem for hyperbolas
Comptes Rendus. Mathématique, Volume 350 (2012) no. 17-18, pp. 793-796.

We establish a Szemerédi–Trotter type result for hyperbolas in Fp×Fp.

Nous démontrons une version du théorème de Szemerédi–Trotter pour des familles dʼhyperboles dans Fp×Fp.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2012.09.011
Bourgain, Jean 1

1 School of Mathematics, Institute for Advanced Study, 1 Einstein Drive, Princeton, NJ 08540, USA
@article{CRMATH_2012__350_17-18_793_0,
     author = {Bourgain, Jean},
     title = {A modular {Szemer\'edi{\textendash}Trotter} theorem for hyperbolas},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {793--796},
     publisher = {Elsevier},
     volume = {350},
     number = {17-18},
     year = {2012},
     doi = {10.1016/j.crma.2012.09.011},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2012.09.011/}
}
TY  - JOUR
AU  - Bourgain, Jean
TI  - A modular Szemerédi–Trotter theorem for hyperbolas
JO  - Comptes Rendus. Mathématique
PY  - 2012
SP  - 793
EP  - 796
VL  - 350
IS  - 17-18
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2012.09.011/
DO  - 10.1016/j.crma.2012.09.011
LA  - en
ID  - CRMATH_2012__350_17-18_793_0
ER  - 
%0 Journal Article
%A Bourgain, Jean
%T A modular Szemerédi–Trotter theorem for hyperbolas
%J Comptes Rendus. Mathématique
%D 2012
%P 793-796
%V 350
%N 17-18
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2012.09.011/
%R 10.1016/j.crma.2012.09.011
%G en
%F CRMATH_2012__350_17-18_793_0
Bourgain, Jean. A modular Szemerédi–Trotter theorem for hyperbolas. Comptes Rendus. Mathématique, Volume 350 (2012) no. 17-18, pp. 793-796. doi : 10.1016/j.crma.2012.09.011. http://www.numdam.org/articles/10.1016/j.crma.2012.09.011/

[1] Bourgain, J. More on the sum-product phenomenon in prime fields and its applications, Int. J. Number Theory, Volume 1 (2005) no. 1, pp. 1-32

[2] Bourgain, J.; Gamburd, A. Uniform expansion bounds for Cayley graphs of SL2(Fp), Annals of Math., Volume 167 (2008), pp. 625-642

[3] Bourgain, J.; Katz, N.; Tao, T. A sum-product estimate in finite fields and applications, GAFA, Volume 14 (2004), pp. 27-57

[4] Helfgott, H. Growth and generation in SL2(Z/pZ), Annals of Math., Volume 167 (2008) no. 2, pp. 601-623

[5] Helfgott, H.; Rudnev, M. An explicit incidence theorem in Fp | arXiv

[6] Sarnak, P.; Xue, X. Bounds for multiplicities of automorphic representations, Duke Math. J., Volume 64 (1991), pp. 207-227

Cited by Sources:

The research was partially supported by NSF grants DMS-0808042 and DMS-0835373.